Papers in Scientific Journals
The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.
Publications of Marco DISCACCIATI
|Number||Authors, Title and Details|
Sergio CAUCAO, Marco DISCACCIATI, Gabriel N. GATICA, Ricardo OYARZÚA: A conforming mixed finite element method for the Navier-Stokes/Darcy-Forchheimer coupled problem. ESAIM: Mathematical Modelling and Numerical Analysis, vol. 54, 5, pp. 1689-1723, (2020).